# SDR IXXA0400071S

- Difficulty date: May 1, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND LT WING CTR LE UPPER SURFACE CORRODED AT STA XFS 341.500.  REPAIR WAS ACCOMPLISHED, REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-1-8 PG 17-18 AND 57-2-1 PG 11. TOOK OUT DAMAGED SECTION IAW SRM 57-2-1 FIG. 38, TR NR 57-85 NOV 22/00.  FABRICATED DOUBLER AND FILLER IAW SRM 57-2-1 FIG 38 TR NR 57-85 NOV 22/00.  CLEANED, TREATED AND PRIMED AREA & INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FIG. 38 TR NR 57-85 NOV 22/00, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15. PG 1.
